# SDR YENA20120116410

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 27,362 hours, 9,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Sensor
- Part number: 9106A000501
- Part serial: 3839
- Condition: Failed
- Location: Ac Bay
- Part time: 27,378 hours, 9,514 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 191 JFK-LAS, AIR RETURN TO JFK DUE TO AT ALTITUDE WITH NR 2 PACK FLOW SELECTED HIGH (DUE PACK 1 MEL) THE PACK FLOW OSCILLATED BETWEEN FULL LOW AND FULL HIGH.  THE OUTFLOW VALVE ALSO OSCILLATED TO MAINTAIN CABIN PRESS (CABIN PRESS WAS FLUCTUATING FROM +100 TO -100).  AFTER DESCENDING TO 10000 FT THE NR 2 PACK FLOW VALVE INDICATED LOW WITH SELECTOR HI (PACKS-SINGLE SPEEDBRAKES OK - N503-N665).  REMOVED AND REPLACED NR 2 PACK PRESSURE SENSOR (9HB) IRW A320 AMM 21-51-11-04.  OPERATIONAL CHECK OF THE PRESSURE SENSOR PASSED IRW A320 AMM 21-51-00-710-002.
